On Fatou type convergence of higher derivatives of certain nonlinear singular integral operators

Authors

  • Harun Karsli Abant Izzet Baysal University
  • H. Erhan Altin Abant Izzet Baysal University

Keywords:

nonlinear singular integral operator, pointwise convergence, Fatou type convergence

Abstract

The present paper concerns with the Fatou type convergence properties of the \(r-th\) and \((r+1)-th\) derivatives of the nonlinear singular integral operators defined as \[ \left( I_{\lambda}f\right) (x)=\int\limits_{a}^{b}K_{\lambda}(t-x,f(t))\,{\rm d}t,\,\,\,\,\,\,\,x\in\left( a,b\right) , \] acting on functions defined on an arbitrary interval \(\left( a,b\right) ,\) where the kernel \(K_{\lambda}\) satisfies some suitable assumptions. The present study is a continuation and extension of the results established in the paper [7].

Downloads

Download data is not yet available.

References

C. Bardaro, H. Karsli and G. Vinti, On pointwise convergence of linear integral operators with homogeneous kernels, Integral Transforms and Special Functions, 19(6) (2008), pp. 429-439, https://doi.org/10.1080/10652460801936648

C. Bardaro, H. Karsli and G. Vinti, Nonlinear integral operators with homogeneous kernels: pointwise approximation theorems, Applicable Analysis, 90 (2011) No. 3-4, pp. 463-474,https://doi.org/10.1080/00036811.2010.499506.

C. Bardaro, J. Musielak and G. Vinti, Nonlinear Integral Operators and Applications, De Gruyter Series in Nonlinear Analysis and Applications, 9 (2003), xii + 201 pp.

Butzer P.L. and R.J. Nessel, Fourier Analysis and Approximation, V.1, Academic Press, New York, London, 1971.

A.D. Gadjiev, On convergence of integral operators depending on two parameters, Dokl. Acad. Nauk. Azerb. SSR, XIX (1963) No. 12, pp. 3-7.

H. Karsli, Convergence and rate of convergence by nonlinear singular integral operators depending on two parameters, Applicable Analysis, 85 (2006) No. 6-7, pp. 781-791, https://doi.org/10.1080/00036810600712665

H. Karsli, Convergence of the derivatives of nonlinear singular integral operators, J. Math. Anal. Approx. Theory, 2 (2007) No. 1, pp. 53-61.

H. Karsli, On approximation properties of a class of convolution type nonlinear singular integral operators, Georgian Math. Jour., 15 (2008), No. 1, pp. 77-86.

H. Karsli and Gupta V., Rate of convergence by nonlinear integral operators for functions of bounded variation, Calcolo, 45, (2) (2008), pp. 87-99, https://doi.org/10.1007/s10092-008-0145-4

J. Musielak, On some approximation problems in modular spaces. In Constructive Function Theory 1981 ( Proc. Int. Conf. Varna, June 1-5, 1981), pp. 455-461, Publ. House Bulgarian Acad. Sci., Sofia 1983.

T. Swiderski and E. Wachnicki, Nonlinear Singular Integrals depending on two parameters, Commentationes Math., XL (2000), pp. 181-189.

R. Taberski, Singular integrals depending on two parameters, Rocznicki Polskiego towarzystwa matematycznego, Seria I. Prace matematyczne, VII (1962), pp. 173-179.

Downloads

Published

2013-02-01

How to Cite

Karsli, H., & Altin, H. E. (2013). On Fatou type convergence of higher derivatives of certain nonlinear singular integral operators. Rev. Anal. Numér. Théor. Approx., 42(1), 37–48. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2013-vol42-no1-art3

Issue

Section

Articles